Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SRM-275 |
| Medical Device Problem Codes |
Material Rupture (1546); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification note on b3, date of event, partial date provided: june 2023.A review of the device history record has been completed.No deviations or non-conformances noted.The event of flipping is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time
reason for reoperation: rupture and flipping.
Event or Problem Description
Patient reported "deflated", "i can flip my implants, my implants move around, it feels squishy, noticing they're dropping, from where they were up in my chest they got lower", "they're moving", "chest they got lower", "really soft" and "feel like the jelly can come out of it".This record is for the left side.Device remains implanted.